| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 61-64


L. H. Wiryanto, M. Jamhuri
      Monochromatic wave over one and two bars
      Applied Mathematical Sciences, Vol. 8, 2014, no. 61, 3017-3025
      http://dx.doi.org/10.12988/ams.2014.44245

Sergey Siziy, Elena Ostrovskaia
      Methods of evaluation enterprises economic attractiveness, stability and degree of confidence
      Applied Mathematical Sciences, Vol. 8, 2014, no. 61, 3027-3033
      http://dx.doi.org/10.12988/ams.2014.44253

Irina Nizovtseva, Eugeny Sinitsyn
      Automated methodology combining assessments and developing solutions about interaction
      Applied Mathematical Sciences, Vol. 8, 2014, no. 61, 3035-3041
      http://dx.doi.org/10.12988/ams.2014.44254

S. Sahaya Arockia Selvi, S. Naganathan, K. Arjunan
      Homomorphism on bipolar-valued Q-fuzzy subgroup of a group
      Applied Mathematical Sciences, Vol. 8, 2014, no. 61, 3043-3049
      http://dx.doi.org/10.12988/ams.2014.43188

Ani Shabri, Ruhaidah Samsudin
      A hybrid GMDH and Box-Jenkins models in time series forecasting
      Applied Mathematical Sciences, Vol. 8, 2014, no. 62, 3051-3062
      http://dx.doi.org/10.12988/ams.2014.44270

Haryadi Sarjono
      Determination of best route to minimize transportation costs using nearest neighbor procedure
      Applied Mathematical Sciences, Vol. 8, 2014, no. 62, 3063-3074
      http://dx.doi.org/10.12988/ams.2014.43225

Danielle Durski Figueiredo, Luzia Vidal de Souza, Luiz Fernando Nunes
      Proposed a hybrid algorithm for facility location problems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 62, 3075-3091
      http://dx.doi.org/10.12988/ams.2014.44297

Mostafa Ouarit, Ali Souissi, Mohammed Ziani
      A constructive approach for generating weighted-Newton methods for solving nonlinear systems in Banach spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 62, 3093-3107
      http://dx.doi.org/10.12988/ams.2014.44271

S. S. Mirzoev, E. G. Gamidov
      On smooth solutions of operator-differential equation in Hilbert space
      Applied Mathematical Sciences, Vol. 8, 2014, no. 63, 3109-3115
      http://dx.doi.org/10.12988/ams.2014.44320

Haoyang Chen
      Positive solutions for third-order p-Laplacian m-point boundary value problems with sign changing nonlinearity on time scales
      Applied Mathematical Sciences, Vol. 8, 2014, no. 63, 3117-3132
      http://dx.doi.org/10.12988/ams.2014.43186

Sarah Abadan, Ani Shabri
      Hybrid empirical mode decomposition-ARIMA for forecasting price of rice
      Applied Mathematical Sciences, Vol. 8, 2014, no. 63, 3133-3143
      http://dx.doi.org/10.12988/ams.2014.43189

V. Anandan, G. Uthra
      Defuzzification by area of region and decision making using Hurwicz criteria for fuzzy numbers
      Applied Mathematical Sciences, Vol. 8, 2014, no. 63, 3145-3154
      http://dx.doi.org/10.12988/ams.2014.44294

M. A. M. Ferreira, J. A. Filipe
      Convex sets strict separation in Hilbert spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 64, 3155-3160
      http://dx.doi.org/10.12988/ams.2014.44257

Hero Waisi Salih, Zainal Abdul Aziz, Faisal Salah
      Maximum number of limit cycles of cubic Lienard differential system
      Applied Mathematical Sciences, Vol. 8, 2014, no. 64, 3161-3171
      http://dx.doi.org/10.12988/ams.2014.43147

Jong Seo Park
      On common fixed point for the property(E.A.) and OWC maps in an IFSS using implicit relation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 64, 3173-3180
      http://dx.doi.org/10.12988/ams.2014.44250

Jaekeun Park
      Hermite-Hadamard type and Simpson type inequalities for the decreasing (\alpha,m)-geometrically convex functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 64, 3181-3195
      http://dx.doi.org/10.12988/ams.2014.44310


Journals | Books | Author guidelines